# SDR FDEA202208161984

- Difficulty date: August 16, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N110FE
- Make and model: Boeing 767-300
- Aircraft serial: 43542
- Aircraft time: 12,018 hours, 5,869 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 3460001222
- Part serial: 07864F1
- Condition: Failed
- Location: Apu
- Part time: 3,225 hours, 1,243 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MDIS  110     26-11  8313     16AUG22  MXP  OPEN  U  APU FIRE EXT. BOTTLE DISCHARGE LIGHT ILLUMINATED.  MEL  16AUG22 15:22   MXP U  RELEASED FOR SERVICE PER MEL : 26-22-01-B  CATEGORY : B EXPIRATION : 19AUG22  "MEL 26-22-01-B: APU FIRE EXTINGUISHER - INOP. APU  - INOP. REFER TO THE OPERATIONS NOTE FOR DRY ICE  REST RICTIONS."  THIS FLIGHT MUST REMAIN WITHIN 120 MINUTES OF  LANDING AT A SUITABLE AIRPORT.  DUE TO A/C DEPARTURE NO TIME FOR T/S. APU EXT  SYS INOP, A/C RELEASED I.A.W MEL 26-22-001-B. A/C  OK FOR SERVICE.  C/7329270       FACT 17AUG22 09:34   CDG                                                                 REPLACED AND TEST OK APU FIRE EXTINGUISHER                                        BOTTLE/DISCHARGE CARTRIGE PER AMM 26-22-02-04. MEL                                CLOSED.
